# SDR GKZR200482310

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Sheared
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM AREA HAS SEVERAL RIVET HEADS SHEARED OFF BUTTLINE -0-.  REMOVED FASTENERS AND DOUBLERS IAW DC-8 SRM 51-1-20. REMOVED CORROSION IAW DC-8 SRM 53-2-0 FOUND OUT OF LIMITS MORE THAN 20 PERCENT ORIGINAL MAT LOSS. FABRICATED DOUBLER REPAIR IAW DC-8 SRM 53-1-0 TREATED AND PRIMED. INSTALLED DOUBLERS IAW DC-8 SRM 51-1-20. (CLOSED)
